# SDR VTZA98207

- Difficulty date: May 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41080
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: Deice
- Part number: 10364160116
- Condition: Failed
- Location: Lt Prop Assy
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 6267 - IAD-BTV - DURING CRUISE, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO LEFT PROP DEICE FAILED IN ICING CONDITION.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED LEFT PROP ASSY.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
